# SDR IXXA20160219004

- Difficulty date: February 13, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 80,486 hours, 37,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Condition: Faulty
- Component: Drawer, Boeing
- Component part number: 434092009
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNARMED.  R & R DRAWER ASSEMBLY & BULBS.  OPERATIONAL CHECKED SATISFACTORY IAW AMM 33-13-01.
